# SDR KBM2003F00083

- Difficulty date: November 9, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 3,613 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: P94B12209
- Part serial: 21327
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE LIGHT FLICKERS IN FLIGHT.  REMOVED AND REPLACED.
